Apr 10, 2013
Just finished my PEP meds today. Will take my first test in six weeks. At that time will it be possible to get a false positive due to my medication period? Thank you for your time
| Response from Dr. Young
PEP treatment does not cause false positive HIV tests. Following a possible HIV exposure, you should have HIV testing done at 1 and 3 months.
Good luck, BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Probability Of Getting AIDS From Sex With A Prostitute
- Blood In Urine After Receptive Anal Sex With Condom Does It Mean I Have HIV
- Enlarged Lymph Nodes After Deep Kissing Worried I Have HIV
- Herpes After Oral Sex Hooker What Are The Chances Of HIV
- Pain In Urethra After Anal Fingering Worried I Have
- Thrush After Giving A Bj Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.